Representation of arbitrary integral functions by Dirichlet series
Doklady Akademii Nauk, Tome 164 (1965) no. 1, pp. 40-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_1_a8,
author = {A. F. Leont'ev},
title = {Representation of arbitrary integral functions by {Dirichlet} series},
journal = {Doklady Akademii Nauk},
pages = {40--42},
year = {1965},
volume = {164},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_1_a8/}
}
A. F. Leont'ev. Representation of arbitrary integral functions by Dirichlet series. Doklady Akademii Nauk, Tome 164 (1965) no. 1, pp. 40-42. http://geodesic.mathdoc.fr/item/DAN_1965_164_1_a8/